# SDR SWAA2022040882373

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Box
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER HINGE BOX AT FWD FRAME CRACKED RBL 52 WL 255 BS 294. / [01] REMOVED FSD HINGE TORQUE TUBE ACCESS PANEL 222AR; DISPLACED HINGE TORQUE TUBE AND UPPER PIN; AND REMOVED FSD UPPER HINGE FITTING PER AMM 52-41-41-000-801.[07] INSTALLED NEW FSD UPPER HINGE BOX AT BS 294 RBL 52 WL 255 IAW SRM 51-40-02-0G-0 AND DWG 141A8358;[08] STEPS 7;10 AND 11 COMPLETED;[09] VERIFIED ITEM 7;8 CORRECTIVE ACTIONS.  VERIFIED STEPS 7;10;11.;[10] UPDATED STEPS 8; AND 9 INSTALLATION FSD EXTERNAL SKIN DOOR SURROUND PANEL AND STRAP AT BS277-294 BETWEEN STR8R-9R RBL52 WL255 IAW SRM 51-40-02; BOEING DWG 141A8350; BOEING DWG 141A8380.;[11] UPDATED STEPS 8; AND 9 INSTALLATION FSD EXTERNAL SKIN DOOR SURROUND PANEL AND STRAP AT BS277-294 BETWEEN STR9R-11R RBL52 WL255 IAW SRM 51-40-02; BOEING DWG 141A8350; BOEING DWG 141A8380. ALSO; SEAL DEPRESSOR WILL BE INSTALL ON CUST SYSTEM ID: TTG8Q00BJ04N.
